Rainbow Mountain Peru 1 Day Hike
Peru has kept a well hidden secret for many years. The Rainbow Mountain Peru 1 Day hike allows you to expereince one of the most profound natural marvels while virtually running into no other hikers. The landscapes of this area are breath taking. Herds of llamas and very small villages of the Andean people living their traditional lifestyles. The mountains surrounding you are individual unique. From bright greens and reds, to being able to witness the sacred Apu Ausangate and its rocky snow capped peaks. The trek leads straight to the most amazingly colored mountain formation in South America, The Rainbow Mountain of Peru. Each day more and more people are finding out about this amazing place, but for now, it remains a secret spot for the most adventourus trekkers.
4:00am – Pick up from the hotels for about 15 minutes to 30 minutes.
5:00am – Drive down to the south of Cusco, follow the asphalt road for 1.5 hours to Pitumarca, a small native village in the Andes. This village is located above 3430m.
6:30am – Arriving to Pitumarca, small walk around the town and we keep driving to the head trail, we drive for 1 hour approximately to the head trail passing through local villages on the way. We will drive to Quesiuno the trailhead. The drive will go gradually up to 4120m above sea level.
7:45am – Finally we get to the head trail of our amazing Rainbow Mountain Peru 1 Day Hike, here we will see an impressive view of Ausangate and a llama farm. Our walk will begin with a steady uphill hike following a path in the valley, this uphill is about 30 minutes, and is about 150m up, and then the hike is easier as you come to another valley flat.
8:30am – We are walking the flat area of the hike and enjoying a gorgeous scenery. After 45 minutes of walking and crossing the Pampas of Ausangate we get to the Control point.
9:15am – Arriving to the control we will see some locals and have a small break for a few minutes.
9:30am – We are going to start our Rainbow Mountain Peru 1 Day Hike uphill again for about 45 minutes to enjoy the beautiful scenery of all the magical Andes.
10:30am – We are going to keep walking passing through the magical small lagoons and quiet flat place but we still have uphill, from this area we have the chance to observe the mountain that we are looking for. After hiking for about 45 minutes we will get to the last leg of the hike 10 minutes steep hike and we finally get the magnificent view of the Rainbow Mountain and all the surrounding mountain ranges.
11:30am – Enjoy the magnificence of the place and contemplate for a period of time the Rainbow mountain of Peru. Behind us will be Ausangate.
12:00am – We are going to start to walk all the way downhill for a period of 1 hour to our lunch spot and finally we get our lunch.
13:00pm – We have a great lunch after a long day of hike and have a small siesta time on the Ausangate mountain range.
14:00pm – We keep walking down back to our transportation for a period of one more hour approx.
15:00pm – We finish our hike and we take our transportation back to Cusco, this will take us about 3 hours.
19:00pm – We finally arrive to Cusco and we are going to drop you at your hotel in Cusco.
Services Not Included:
What to bring:
Our trek rankings are the following